# SDR SWAA2024082830533

- Difficulty date: August 25, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 33,598 hours, 16,162 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/O SIDE F/A FLASHLIGHT INOP<[01] REPLACED BATTERY REF AMM 25-64-00
